Alert archive / Mississippi / Wind Advisories in 2013
Wind Advisory 15, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Nov 16, 2013, 1:30 PM CST for East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; 13 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Nov 17, 2013, 6:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2013, 1:30 PM CST (19:30 UTC)
- In effect from
- Nov 17, 2013, 6:00 AM CST
- Expired
- Nov 17, 2013, 2:23 PM CST
- In force
- 8 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Carroll County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Montgomery County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS, Webster County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990 WWUS74 KJAN 161930 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 130 PM CST SAT NOV 16 2013 ...GUSTY SOUTH AND SOUTHWEST WINDS EXPECTED ACROSS THE ARKLAMISS DELTA AND PORTIONS OF NORTH CENTRAL MISSISSIPPI ON SUNDAY... A TIGHT PRESSURE GRADIENT AHEAD OF DEVELOPING LOW PRESSURE SYSTEM ACROSS THE MID MISSISSIPPI VALLEY AND ADEQUATE MIXING OF ELEVATED WIND FIELDS ALOFT WILL RESULT IN SUSTAINED WINDS NEAR 25 MPH WITH GUSTS AS HIGH AS 35 MPH AT TIMES SUNDAY. THE PRESSURE GRADIENT WILL RELAX THROUGH THE LATE AFTERNOON AND EARLY EVENING. ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040>042-170330- /O.NEW.KJAN.WI.Y.0015.131117T1200Z-131117T2200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...GREENVILLE... BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY 130 PM CST SAT NOV 16 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY. * TIMING: STRONGEST WINDS WILL LIKELY BE LATE MORNING TO EARLY AFTERNOON * WINDS: SUSTAINED WINDS OF 25 MPH WITH GUSTS TO 35 MPH * IMPACTS: DRIVING A LARGE PROFILE VEHICLE...ESPECIALLY ON EAST TO WEST ROADS...COULD BE DIFFICULT AT TIMES. IN ADDITION...OLD OR ROTTING TREES OR LIMBS COULD BE SUSCEPTIBLE OF FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ALLEN
4 follow-up statements
387 WWUS74 KJAN 170447 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1047 PM CST SAT NOV 16 2013 ...GUSTY SOUTH AND SOUTHWEST WINDS EXPECTED ACROSS THE ARKLAMISS DELTA AND PORTIONS OF NORTH CENTRAL MISSISSIPPI ON SUNDAY... A TIGHT PRESSURE GRADIENT AHEAD OF DEVELOPING LOW PRESSURE SYSTEM ACROSS THE MID MISSISSIPPI VALLEY AND ADEQUATE MIXING OF ELEVATED WIND FIELDS ALOFT WILL RESULT IN SUSTAINED WINDS NEAR 25 MPH WITH GUSTS AS HIGH AS 35 MPH AT TIMES SUNDAY. THE PRESSURE GRADIENT WILL RELAX THROUGH THE LATE AFTERNOON AND EARLY EVENING. ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040>042-171300- /O.CON.KJAN.WI.Y.0015.131117T1200Z-131117T2200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...GREENVILLE... BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY 1047 PM CST SAT NOV 16 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM CST SUNDAY. * TIMING: STRONGEST WINDS WILL LIKELY BE LATE MORNING TO EARLY AFTERNOON * WINDS: SUSTAINED WINDS OF 25 MPH WITH GUSTS TO 35 MPH * IMPACTS: DRIVING A LARGE PROFILE VEHICLE...ESPECIALLY ON EAST TO WEST ROADS...COULD BE DIFFICULT AT TIMES. IN ADDITION...OLD OR ROTTING TREES OR LIMBS COULD BE SUSCEPTIBLE OF FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 26
326 WWUS74 KJAN 171010 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 410 AM CST SUN NOV 17 2013 ...GUSTY SOUTH AND SOUTHWEST WINDS EXPECTED ACROSS THE ARKLAMISS DELTA AND PORTIONS OF NORTH CENTRAL MISSISSIPPI TODAY... A TIGHT PRESSURE GRADIENT AHEAD OF A COLD FRONT SWEEPING ACROSS THE REGION WILL RESULT IN SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS AS HIGH AS 30 OR 35 MPH LATER TODAY. THE PRESSURE GRADIENT WILL RELAX THROUGH THE LATE AFTERNOON AND EARLY EVENING. ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040>042-171815- /O.CON.KJAN.WI.Y.0015.131117T1200Z-131117T2200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...GREENVILLE... BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY 410 AM CST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING: STRONGEST WINDS WILL LIKELY BE LATE MORNING TO EARLY AFTERNOON * WINDS: SUSTAINED WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION TODAY...ESPECIALLY WHEN TRAVELING ON EAST-WEST ORIENTED ROADS. USE CAUTION WHEN AROUND OLD OR ROTTING TREES AND TREE LIMBS AS THEY COULD BE SUSCEPTIBLE TO FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BK
370 WWUS74 KJAN 171858 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1258 PM CST SUN NOV 17 2013 ...GUSTY SOUTH AND SOUTHWEST WINDS ONGOING ACROSS THE ARKLAMISS DELTA AND PORTIONS OF NORTH CENTRAL MISSISSIPPI TODAY... A TIGHT PRESSURE GRADIENT AHEAD OF A COLD FRONT SWEEPING ACROSS THE REGION IS RESULTING IN SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS AS HIGH AS 30 OR 35 MPH. THE PRESSURE GRADIENT WILL RELAX THROUGH THE LATE AFTERNOON AND EARLY EVENING. ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040>042-172200- /O.CON.KJAN.WI.Y.0015.000000T0000Z-131117T2200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...GREENVILLE... BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY 1258 PM CST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING: THROUGH THIS AFTERNOON * WINDS: SUSTAINED WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION TODAY...ESPECIALLY WHEN TRAVELING ON EAST-WEST ORIENTED ROADS. USE CAUTION WHEN AROUND OLD OR ROTTING TREES AND TREE LIMBS AS THEY COULD BE SUSCEPTIBLE TO FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DL
274 WWUS74 KJAN 172023 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 223 PM CST SUN NOV 17 2013 ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040>042-172130- /O.CAN.KJAN.WI.Y.0015.000000T0000Z-131117T2200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA... RULEVILLE...GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...GREENVILLE... BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY 223 PM CST SUN NOV 17 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. $$ CME
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Nov 16, 10:07 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Nov 16, 10:07 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1007 AM CST SAT NOV 16 2013 .UPDATE...GOING FORECAST IS IN PRETTY GOOD SHAPE. THE MAIN ADJUSTMENT WAS TO ADD ISOLATED LIGHT SHOWER WORDING AS SOME LIGHT ACTIVITY HAS BEEN ONGOING AND PUSHING NORTHWARD WITHIN THE WARM AIR ADV REGIME. I DID NOT INCREASE POPS...JUST LEFT THE 10% GOING FOR MOST AREAS WITH THE 20% DOWN IN THE SE. AS FOR TEMPS TODAY...CLOUD COVER SHOULD KEEP VALUES FROM GETTING OUT OF HAND AND STAYING WITH THE CURRENT FORECAST OF MID 70S FITS BEST. HOWEVER...ANY BREAKS IN THE CLOUDS WILL LEAD TO OPPORTUNITY TO WARM MORE AND WE COULD SEE SOME LOCATIONS REACH THE UPPER 70S. FOCUS FOR THE NEXT PACKAGE WILL BE ON INCREASING PRECIP POTENTIAL FOR THE SUNDAY PERIOD ALONG WITH VERY WARM CONDITIONS AND THE POTENTIAL FOR SOME STRONG STORMS IN ADVANCE OF THE COLD FRONT. /CME/ && .AVIATION...MVFR/IFR CATEGORIES ARE ONGOING ACROSS MOST TAF SITES DUE TO COMBINATION OF LOW STRATUS IN THE 200-500 FT AND/OR VISIBILITIES IN THE 2-5SM RANGES. SOME SPORADIC VFR CONDITIONS HAVE OCCURRED AT KJAN/KHKS OVER THE PAST HOUR. OVERALL TREND WILL BE GRADUAL IMPROVEMENT TO VISIBILITIES WITH ALL SITES GREATER THAN 6SM BY 18-19Z IF NOT SOONER. THE CURRENT LOW (200-800FT) STRATUS DECK WILL HOLD ON MORE FOR EAST AND NORTH TAF SITES THROUGH EARLY AFTERNOON KEEPING IFR/MVFR CONDITIONS IN PLACE WITH CENTRAL AND WESTERN LOCATIONS BECOMING MORE SCATTERED AND VFR. SURFACE WINDS WILL BE OUT OF THE SOUTHEAST AT 6-11 KT THROUGH THE AFTERNOON. /ALLEN/ && .PREV DISCUSSION... /ISSUED 434 AM CST SAT NOV 16 2013/ DISCUSSION... TODAY THROUGH SUNDAY NIGHT... STRATUS HAS ENGULFED THE ARKLAMISS THIS MORNING WITH SITES ALONG THE HWY 82 AND 84 CORRIDORS REPORTING FOG AT TIMES. AS THE MOISTURE CONTINUES TO STREAM NORTHWARD ON THE BACK SIDE OF STRONG HIGH PRESSURE OVER THE EASTERN SEABOARD AND FALLING PRESSURES OVER THE PLAINS SOME VERY LIGHT RAIN/DRIZZLE WILL BE POSSIBLE UNTIL MID DAY OR SO...POSSIBLY A TAD LONGER. CLOUDS WILL LIKELY BE A BIT STUBBORN THROUGH THE DAYLIGHT HOURS ALTHOUGH SOME AFTERNOON SUN IS ANTICIPATED. THE WARMING TREND CONTINUES TODAY WITH HIGHS THIS AFTERNOON HEADED FOR THE MID 70S UNDER THE WAA REGIME IN PLACE. THE INCREASED RAIN CHANCES FOR SUN REMAIN ON TRACK AS A POTENT S/WV SWINGS ACROSS THE PLAINS/GREAT LAKES REGION SENDING A COLD FRONT OUR WAY. THE MODELS HAVE BEEN VERY CONSISTENT WITH THIS SYSTEM OVER THE PAST SEVERAL DAYS SHOWING SHOWERS/POSSIBLY SOME THUNDERSTORMS MOVING INTO THE DELTA REGION EARLY SUN MORNING ON THE NOSE OF A LOW LEVEL MOISTURE PLUME SURGING NORTHWARD AHEAD OF THE FRONT. THIS ACTIVITY WILL GRADUALLY SHIFT EAST ACROSS THE REGION THROUGH THE MORNING AND INTO THE AFTERNOON HOURS...CONFINED MAINLY NORTH OF I-20/WITH THE DEEPEST CONVECTION ALONG THE HWY 82 CORRIDOR. THIS WILL BE THE ACTIVITY TO KEEP AN EYE ON FOR ANY STRONG TO SEVERE STORM DEVELOPMENT...AGAIN MAINLY ALONG THE HWY 82 CORRIDOR. WEAK MID LEVEL LAPSE RATES/LACK OF ANY SIGNIFICANT HEIGHT FALLS CONTINUE TO DOWNPLAY THE RISK FOR SEVERE WEATHER...BUT GIVEN THE HIGH AMOUNTS OF LOW LEVEL/DEEP LAYER SHEAR CO-LOCATED WITH ROBUST INSTABILITY PLUME (DUE MAINLY TO THE ANOMALOUSLY HIGH LOW LEVEL MOISTURE) THE RISK CANNOT BE IGNORED. AREA DELINEATED IN CURRENT HWO/GRAPHICS STILL HOLDS AND WILL NOT BE MAKING ANY CHANGES. 50 TO 60 MPH WIND GUSTS AND POSSIBLY A TORNADO WILL CONTINUE BE HIGHLIGHTED AS THE MAIN RISKS. BY SUN EVENING HEIGHTS BEGIN TO RISE/MID LEVEL TEMPS WARM BRINGING AN END TO THE RISK FOR ANY STRONGER STORMS. IT STILL LOOKS LIKE DECENT SHOWER/ISOLATED THUNDER COVERAGE WILL ACCOMPANY THE FRONT AS IT PUSHES ACROSS THE ARKLAMISS THROUGH THE OVERNIGHT HOURS. A RATHER NOTICEABLE DROP IN TEMPS CAN BE EXPECTED AFTER THE FRONT PASSES WITH READINGS IN THE UPPER 40S POSSIBLE ACROSS THE DELTA BY DAYBREAK MON. /BK/ MONDAY THROUGH WEDNESDAY NIGHT... MUCH DRIER AIR AND SEASONABLE TEMPERATURES WILL MOVE IN BEHIND THE COLD FRONT AS IT PUSHES WELL SOUTH INTO THE GULF OF MEXICO MONDAY. HAVE GENERALLY FOLLOWED MEX MOS GUIDANCE FOR TEMPERATURES SUGGESTING THE POTENTIAL FOR FROST TUESDAY NIGHT OVER PORTIONS OF NORTH CENTRAL AND EAST CENTRAL MS. OTHERWISE...EARLY WEEK HIGHS IN THE 60S TUES/WED AND LOWS IN THE 30S/40S WILL BE TYPICAL FOR MID NOVEMBER. THURSDAY INTO NEXT WEEKEND...A MORE ACTIVE WEATHER PATTERN IS LIKELY TO DEVELOP...BUT GLOBAL MODELS ARE SHOWING A LARGE VARIETY OF SOLUTIONS MAKING CONFIDENCE IN THE LONG RANGE FORECAST DETAILS A BIT LOWER THAN NORMAL. THE GENERAL IDEA IS THAT A DIGGING TROUGH OVER THE WESTERN CONUS WILL HELP TO SET UP SOUTHWEST FLOW ALOFT OVER THE FORECAST AREA RESULTING IN STRONG MOISTURE RETURN AND INCREASED SHOWER/TSTM CHANCES. THE 00Z ECMWF IS SHOWING MORE OF A SPLIT FLOW PATTERN AND INDICATES THAT MUCH OF THE ENERGY WILL CUT OFF OVER THE SOUTHWEST CONUS THEREBY DELAYING RAIN CHANCES IN THE ARKLAMISS AS COOLER AIR SETTLES IN FROM THE NORTH. THE 00Z GFS AND GEFS MEAN ARE NOT AS SPLIT BETWEEN STREAMS AND ARE MORE PROGRESSIVE...ALTHOUGH THE 06Z GFS DID JUST COME IN MORE SPLIT. BECAUSE THE ECMWF TENDS TO HAVE A BIAS WITH OVER-DOING CUT-OFF SCENARIOS...WILL FOLLOW THE 00Z GEFS TIMING FOR NOW SUGGESTING THAT NEXT WEEKEND COULD BE RAINY, IF NOT STORMY. HOWEVER...THIS FORECAST WILL ALMOST ASSUREDLY SHIFT AROUND GIVEN RECENT MODEL INCONSISTENCIES. THE MOST RECENT CFS FORECAST FROM CPC SHOWS POSITIVE RAINFALL ANOMALIES OVER THE LOWER MS VALLEY REGION FOR THE PERIOD FROM NOV 22-28. TELECONNECTION INDICES BASED ON GEFS SHOW POTENTIAL FOR A -NAO/-AO PATTERN TO DEVELOP WHILE THE PNA INDEX INCREASES...PERHAPS A SIGNAL FOR COLDER AIR TO BUILD SOUTHWARD INTO THE CENTRAL/EASTERN CONUS OVER THE NEXT SEVEN TO TEN DAYS. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 68 82 58 / 10 20 73 48 MERIDIAN 73 67 81 61 / 10 15 81 66 VICKSBURG 76 68 82 51 / 14 32 63 36 HATTIESBURG 76 66 83 67 / 17 14 62 60 NATCHEZ 76 68 81 62 / 14 23 63 50 GREENVILLE 74 65 79 48 / 14 55 67 19 GREENWOOD 74 68 80 49 / 10 42 68 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/ALLEN/BK/EC
Hazardous weather outlook, Nov 16, 4:36 AM CST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 436 AM CST SAT NOV 16 2013 ARZ074-075-MSZ018-019-025>039-171045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 436 AM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE STORMS APPEAR POSSIBLE ON SUNDAY AS A COLD FRONT CROSSES THE REGION AND INTERACTS WITH AN ANOMALOUSLY MOIST AIRMASS FOR MID NOVEMBER. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS...AS WELL AS A BRIEF TORNADO. THE RISK FOR STRONG TO SEVERE STORMS WILL COME TO AN END SUNDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED ON SUNDAY. LAZ007>009-015-016-023>026-MSZ040>066-072>074-171045- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 436 AM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
Nearby
Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.